MAUDE Adverse Event Report: MIDMARK CORPORATION RITTER; BARRIER FREE EXAM CHAIR

MIDMARK CORPORATION RITTER; BARRIER FREE EXAM CHAIR
Model Number 224-002
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On july 10, 2025, midmark corporation was notified of an instance that occurred on or around on (b)(6) 2025, in which cleaning personnel were cleaning a model 224 exam table.While cleaning the table, the foot control was activated and the table descended onto their foot.Midmark corporation has made multiple attempts for further information of the current state of the table and additional details of this instance, although no further details have been made available.
 
Additional Manufacturer Narrative
On july 10, 2025, midmark corporation was notified of an instance that occurred on or around on (b)(6) 2025, in which cleaning personnel were cleaning a model 224 exam table.While cleaning the table, the foot control was activated and the table descended onto their foot.Midmark corporation has made multiple attempts for further information of the current state of the table and additional details of this instance, although no further details have been made available.Should further information be given to midmark corporation regarding this instance, a follow-up report will be made.

Brand Name
RITTER
Common Device Name
BARRIER FREE EXAM CHAIR
Manufacturer (Section D)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer (Section G)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer Contact
sherrinda brumbaugh
60 vista drive
versailles, OH 45380
MDR Report Key22639147
Report Number1523530-2025-00006
Device Sequence Number14750968
Product Code GBB
UDI-Device Identifier00841709106002
UDI-Public00841709106002
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number224-002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Initial Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown